Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 8, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Feb 19, 2015, 2:38 PM PST. It took effect at Feb 20, 2015, 10:00 AM PST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2015, 2:38 PM PST (22:38 UTC)
- In effect from
- Feb 20, 2015, 10:00 AM PST
- Expired
- Feb 20, 2015, 8:00 PM PST
- In force
- 10 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
931 WHUS76 KMTR 192238 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 238 PM PST THU FEB 19 2015 PZZ540-200645- /O.CAN.KMTR.SC.Y.0007.000000T0000Z-150221T0400Z/ /O.NEW.KMTR.SC.Y.0008.150220T1800Z-150221T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 238 PM PST THU FEB 19 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 8 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM PST FRIDAY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ576-200645- /O.EXB.KMTR.SC.Y.0007.150221T0000Z-150221T1200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 238 PM PST THU FEB 19 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 4 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM FRIDAY TO 4 AM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-200645- /O.EXT.KMTR.SC.Y.0007.000000T0000Z-150222T1800Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 238 PM PST THU FEB 19 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST SUNDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-200645- /O.EXT.KMTR.SC.Y.0007.000000T0000Z-150222T1800Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 238 PM PST THU FEB 19 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST SUNDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-200645- /O.EXT.KMTR.SC.Y.0007.150220T2000Z-150221T1200Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 238 PM PST THU FEB 19 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON FRIDAY TO 4 AM PST SATURDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSBAYAREA WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
4 follow-up statements
230 WHUS76 KMTR 200407 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 807 PM PST THU FEB 19 2015 PZZ570-201215- /O.CON.KMTR.SC.Y.0007.000000T0000Z-150222T1800Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 807 PM PST THU FEB 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-201215- /O.CON.KMTR.SC.Y.0007.000000T0000Z-150222T1800Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 807 PM PST THU FEB 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-201215- /O.CON.KMTR.SC.Y.0007.150220T2000Z-150221T1200Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 807 PM PST THU FEB 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO 4 AM PST SATURDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-201215- /O.CON.KMTR.SC.Y.0008.150220T1800Z-150221T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 807 PM PST THU FEB 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM PST FRIDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ576-201215- /O.CON.KMTR.SC.Y.0007.150221T0000Z-150221T1200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 807 PM PST THU FEB 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM FRIDAY TO 4 AM PST SATURDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSBAYAREA WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
321 WHUS76 KMTR 201104 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 304 AM PST FRI FEB 20 2015 PZZ570-201915- /O.CON.KMTR.SC.Y.0007.000000T0000Z-150222T1800Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 304 AM PST FRI FEB 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-201915- /O.CON.KMTR.SC.Y.0007.000000T0000Z-150222T1800Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 304 AM PST FRI FEB 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-201915- /O.CON.KMTR.SC.Y.0007.150220T2000Z-150221T1200Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 304 AM PST FRI FEB 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 AM PST SATURDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-201915- /O.CON.KMTR.SC.Y.0008.150220T1800Z-150221T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 304 AM PST FRI FEB 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PST THIS EVENING... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ576-201915- /O.CON.KMTR.SC.Y.0007.150221T0000Z-150221T1200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 304 AM PST FRI FEB 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SATURDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSBAYAREA WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
738 WHUS76 KMTR 201812 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 1012 AM PST FRI FEB 20 2015 PZZ570-210215- /O.CON.KMTR.SC.Y.0007.000000T0000Z-150222T1800Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 1012 AM PST FRI FEB 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-210215- /O.CON.KMTR.SC.Y.0007.000000T0000Z-150222T1800Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 1012 AM PST FRI FEB 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-210215- /O.CON.KMTR.SC.Y.0007.150220T2000Z-150221T1200Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 1012 AM PST FRI FEB 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-210215- /O.CON.KMTR.SC.Y.0008.000000T0000Z-150221T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 1012 AM PST FRI FEB 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. WINDS WILL INCREASE TO AROUND 20 KNOTS THIS AFTERNOON. $$ PZZ576-210215- /O.CON.KMTR.SC.Y.0007.150221T0000Z-150221T1200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 1012 AM PST FRI FEB 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SATURDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSBAYAREA WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
354 WHUS76 KMTR 202203 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 203 PM PST FRI FEB 20 2015 PZZ571-210615- /O.EXT.KMTR.SC.Y.0007.000000T0000Z-150222T0000Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 203 PM PST FRI FEB 20 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST SATURDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-210615- /O.CON.KMTR.SC.Y.0007.000000T0000Z-150222T1800Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 203 PM PST FRI FEB 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-210615- /O.CON.KMTR.SC.Y.0007.000000T0000Z-150221T1200Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 203 PM PST FRI FEB 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-210615- /O.CON.KMTR.SC.Y.0007.150221T0000Z-150221T1200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 203 PM PST FRI FEB 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-210400- /O.CON.KMTR.SC.Y.0008.000000T0000Z-150221T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 203 PM PST FRI FEB 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. WINDS WILL INCREASE TO AROUND 20 KNOTS THIS AFTERNOON. $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSBAYAREA WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 19, 2:18 PM PST, 20 minutes earlier.
Area forecast discussion, Feb 19, 2:18 PM PST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
218 PM PST THU FEB 19 2015
.SYNOPSIS...AREAS OF LOW CLOUDS AND PATCHY FOG EXPECTED OVERNIGHT
BUT FEWER CLOUDS ARE EXPECTED ON FRIDAY AND THROUGH THE WEEKEND.
OFFSHORE FLOW WILL DEVELOP LATE FRIDAY RESULTING IN CLEARING SKIES
AND MILD DAYTIME TEMPERATURES FOR THE COMING WEEKEND. DRY WEATHER
WILL CONTINUE THROUGH NEXT WEEK. A PATTERN CHANGE MAY DEVELOP BY
THE END OF NEXT WEEK WHICH MAY BRING RAIN TO OUR AREA NEXT
WEEKEND.
&&
.DISCUSSION...AS OF 2:18 PM PST THURSDAY...LOW CLOUDS HAVE BEEN
VERY STUBBORN AND SLOW TO CLEAR ACROSS MOST OF THE NORTH AND EAST
BAY AREAS AS WELL AS AROUND THE MONTEREY BAY. AS A
RESULT...TEMPERATURES ARE RUNNING COOLER THAN YESTERDAY AT THIS
TIME IN MOST AREAS WITH READINGS RANGING FROM THE MID 50S TO THE
MID 60S. THE MARINE LAYER HAS DEEPENED TO AROUND 2000 FEET...AND
THE SURFACE PRESSURE GRADIENTS ARE LARGELY ONSHORE. EXPECT LOW
CLOUDS AND PATCHY FOG TO FILL INTO MOST INLAND VALLEYS AGAIN
TONIGHT.
OFFSHORE FLOW IS PROGGED TO RETURN BEGINNING ON FRIDAY FOR A
WARMING AND CLEARING TREND ACROSS THE DISTRICT INTO THE WEEKEND.
HIGH TEMPERATURES ARE EXPECTED TO WARM INTO THE 60S TO MID 70S ON
SATURDAY AND SUNDAY. BY EARLY NEXT WEEK AN UPPER LEVEL TROUGH IS
PROGGED TO RETROGRADE AND DIG WESTWARD OVER NORTHERN CALIFORNIA
FROM THE GREAT BASIN. THIS LOW IS NOT EXPECTED TO BRING
PRECIPITATION AS FAR WEST AS OUR AREA. THE LATEST MODELS DO BRING
SOME PRECIP CLOSE...HOWEVER THE TRAJECTORY IS OVER LAND SO IT WILL
BE DIFFICULT.
THE NEXT POTENTIAL FOR RAIN IS THE FOLLOWING WEEKEND AS AN UPPER
TROUGH DIGS SOUTH ALONG THE COAST. THIS IS STILL OUTSIDE THE LIMIT
OF THE FORECAST...BUT SOMETHING TO KEEP AN EYE ON FOR NOW.
&&
.AVIATION...AS OF 10:12 AM PST THURSDAY...THE CURRENT VISIBLE
SATELLITE IMAGE LOOKS AN AWFUL LOT LIKE A SUMMER STRATUS PATTERN.
DEW POINTS ARE IN THE LOW TO MID 50S THIS MORNING INDICATING
PLENTY OF MOISTURE IN THE ATMOSPHERE TO MAINTAIN STRATUS. BASES
ARE LOW IN THE MONTEREY BAY AREA...BETWEEN 100 TO 300 FEET. IN THE
SAN FRANCISCO BAY AREA BASES ARE CLOSER TO 1000 FEET. NOT MUCH
INDICATION OF STRATUS BURN OFF ON THE VISIBLE IMAGE. HOWEVER...THE
CURRENT IR SATELLITE IMAGE IS SHOWING CIRRUS THINNING OUT SO SOME
HOPE IS OUT THERE FOR AN AFTERNOON STRATUS BURN OFF IN THE SAN
FRANCISCO BAY AREA. IF THE STRATUS DOES BURN OFF EXPECT AN EARLY
RETURN THIS EVENING.
VICINITY OF KSFO...STRATUS IS WELL ENTRENCHED IN THE SAN FRANCISCO
BAY AREA. THE SAN FRANCISCO EXPLORATORIUM RADIOMETER IS SHOWING A
MARINE INVERSION AROUND 1500 FEET THIS MORNING AND BASES ARE RIGHT
AROUND 900 FEET. THE VIS IMAGE IS NOT SHOWING MUCH INDICATION OF A
BURN OFF BUT THERE IS SOME INDICATION OVER THE RIDGE LINE OF SAN
MATEO COUNTY. CAN'T COUNT OUT A BURN OFF TODAY...BEST ESTIMATE FOR
BURNOFF IS AROUND 2200Z. IF STRATUS DOES IN FACT BURN OFF IT WON'T
BE CLEAN AND WILL RETURN NO LATER THAN 0400Z.
CONFIDENCE IS LOW.
KSFO BRIDGE APPROACH...SIMILAR TO SFO.
MONTEREY BAY AREA TERMINALS...PLENTY OF STRATUS AROUND THE
MONTEREY BAY AREA THIS MORNING. CURRENTLY CIGS ARE AT 200 FEET BUT
ARE EXPECTED TO IMPROVE TO BKN-OVC008-012 BY AROUND 2000Z. I DON'T
EXPECT STRATUS TO BURN OFF TODAY BUT IF IT DOES THE SEA BREEZE
WILL ADVECT MARINE AIR BACK INTO THE AREA PROVIDING AN EARLY
RETURN OF STRATUS THIS AFTERNOON.
CONFIDENCE IS MODERATE.
&&
.MARINE...AS OF 01:09 PM PST THURSDAY...RELATIVELY LIGHT WINDS ARE
EXPECTED TO PERSIST OVER A MAJORITY OF THE COASTAL WATERS TODAY.
WINDS ARE ANTICIPATED TO INCREASE ACROSS THE OUTER COASTAL WATERS
AS A THERMAL TROUGH BEGINS TO DEVELOP OVER CALIFORNIA TONIGHT.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PT ARENA TO PT REYES 10-60 NM
SCA...PT REYES TO PIGEON PT 10-60 NM
&&
PUBLIC FORECAST: SIMS
AVIATION/MARINE: LARRY
VISIT US AT WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREANearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.